How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.J Your Own Question
DR.J
DR.J, Dog Veterinarian
Category: Dog
Satisfied Customers: 229
Experience:  Hi , I'm James DVM MRCVS and would love to help you with your problem
74293778
Type Your Dog Question Here...
DR.J is online now

After anti sickness treatment my dog leaves his drinking water

Resolved Question:

After anti sickness treatment my dog leaves his drinking water cloudy and slightly pink
Submitted: 3 years ago.
Category: Dog
Expert:  DR.J replied 3 years ago.

DR.J :

Hi , I'm James DVM MRCVS and would like to help you with your question

DR.J :

sorry to hear about Marco .

DR.J :

I see his situation is more complex and is treated by his vet which is good .

DR.J :

In answer to you question / the cloudiness in the water can be due to Marco salivating more then normal . as you mentioned he has been sick recently which means he is would be producing more saliva and that will come out as he is drinking the water and mix with the it to make is more gray and cloudy.

DR.J :

In regards XXXXX XXXXX pink hue. there are several options :

DR.J :

1. Could be that Marco has a ulcers in his stomach (part of why he is vomiting as well) and this produces blood which is then brought up with his vomit .

DR.J :

2. it could be that due to his vomiting , the acid in his stomach causes wounds around his esophagus which bleed very gently and this is the blood which then comes up and gets in the drinking water giving it the pink color.

DR.J :

3. it might be an ongoing dental disease which was not very clear before but now with the cloudiness of the water it is much more visible (blood dripping of inflamed gums).

DR.J :

In short - I don't see it being caused by the anti Sickness tablets so you don't need to worry .

DR.J :

I hope this helps .

DR.J :

If you have any more questions please let me know and I shall do my best to help.

DR.J :

all the best to you both.

DR.J :

Dr. J

DR.J :

Please before you leave this chat do not forget to rate it

DR.J and other Dog Specialists are ready to help you